Elsevier logo

Publisher: Elsevier

Related content
Volume 332, Number 7, 1 April 2001

< previous issue | all issues | next issue >

A commutativity criterion for the algebra of invariant differential operators on a nilpotent homogeneous space
pp. 597-600(4)
Authors: Fujiwara, H.; Lion, G.; Magneron, B.; Mehdi, S.

The solution of Kato's conjectures
pp. 601-606(6)
Authors: Auscher, P.; Hofmann, S.; Lacey, M.; Lewis, J.; McIntosh, A.; Tchamitchian, P.

Two remarks about the Baum-Connes map
pp. 607-610(4)
Authors: Chabert, J.; Echterhoff, S.; Meyer, R.

On the extension of PSH currents
pp. 615-620(6)
Authors: Dabbek, K.; Elkhadhra, F.

Controllability of star-shaped networks of strings*
pp. 621-626(6)
Authors: Dager, R.; Zuazua, E.

Global existence for compressible barotropic self-gravitating fluids
pp. 627-632(6)
Authors: Ducomet, B.; Feireisl, E.; Petzeltova, H.; Straskraba, I.

A remark on graphed equivalence relations with harmonic measures
pp. 637-640(4)
Authors: Alcalde Cuesta, F.; Bermudez Carro, M.A.

Mathematical analysis of the mixed Arlequin method
pp. 649-654(6)
Authors: Ben Dhia, H.; Rateau, G.

Analysis of a Chimera method
pp. 655-660(6)
Authors: Brezzi, F.; Lions, J.; Pironneau, O.

A ''parareal'' in time discretization of PDE's
pp. 661-668(8)
Authors: Lions, J.; Maday, Y.; Turinici, G.

An existence theorem for generalized von Karman equations
pp. 669-676(8)
Authors: Ciarlet, P.G.; Gratie, L.; Sabu, N.

< previous issue | all issues | next issue >


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page